On the Dirichlet problem in a characteristic rectangle for fourth order linear singular hyperbolic equations.
Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 537-552
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1999__6_6_48322,
author = {Kiguradze, T.},
title = {On the {Dirichlet} problem in a characteristic rectangle for fourth order linear singular hyperbolic equations.},
journal = {Georgian mathematical journal},
pages = {537--552},
year = {1999},
volume = {6},
number = {6},
zbl = {0930.35102},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48322/}
}
TY - JOUR AU - Kiguradze, T. TI - On the Dirichlet problem in a characteristic rectangle for fourth order linear singular hyperbolic equations. JO - Georgian mathematical journal PY - 1999 SP - 537 EP - 552 VL - 6 IS - 6 UR - http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48322/ LA - en ID - GMJ_1999__6_6_48322 ER -
Kiguradze, T. On the Dirichlet problem in a characteristic rectangle for fourth order linear singular hyperbolic equations.. Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 537-552. http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48322/